I have been a fluid retainer all my life. Doctor changed me from dyazide to lisinopril and now my legs are retaining fluid. Should I expect him to find another bp med? It works fine for my bp and only side affect is a light cough. Is this better than dyazide for me? My blood pressure was marginal, not too high but he wanted to change the med for some reason, he wanted the bottom number lower than 80. I am a 70 year old female.
27 Apr 2011
Lisinopril will not help swelling. It is an ACE inhibitor not a diuretic. Dyazide has hydrochlorthiazide in it which is a diuretic (along with triamterene which is for blood pressure). Lisinopril can be given with HCTZ (hydrochlorothiazide). You need to ask your Dr about adding a diuretic to address your swelling and fluid retention issues. Lisinopril can cause a light dry tickling cough as a side effect.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The switch started four days ago. I saw my MD for dizziness and feeling faint; my blood pressure was low- blood work all normal (borderline anemia)
1 answer • 26 Feb 2012
I also take lisinopril 10mg. the hydrochlorto with the lisinopril has dropped my blood pressure to 93 over 53. Why? I was given the hyd at an urgent ...
2 answers • 1 Apr 2013
High blood pressure
1 answer • 11 Apr 2013
... doc prescribed norvasc which has been fine side effect and result wise except: the norvasc has given me fairly severe edema in my ankles and ...
2 answers • 29 May 2013
I have lymphedema in my leg, and ever since I started on Lisinopril the lymphedema as exasperated (swelled). It may not be the cause, but the timing ...
0 answers • 29 Jan 2015